Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The $ (1,2)$ correspondence associated with the cubic space involution of order two


Authors: F. R. Sharpe and Virgil Snyder
Journal: Trans. Amer. Math. Soc. 25 (1923), 1-12
MSC: Primary 14E05
MathSciNet review: 1501230
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14E05

Retrieve articles in all journals with MSC: 14E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1923-1501230-4
Article copyright: © Copyright 1923 American Mathematical Society